# SDR AALA202404240850

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 10,512 hours, 3,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bumper
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR PLASTIC BUMPER LOOSE. RE-SECURED GRIT BAR RELEASE STOP ASSEMBLY. PER AMM 25-66-01.
